# SDR UIEA2018040500590

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L T/R INNER DUCT FWD UPPER FAIRING, 22 RIVET WORN AND FWD LOWER FAIRING 1 EA RIVET WORN. REMOVED THE DAMAGE RIVETS IAW SRM 51-40-02, REV 106.  INSTALLED NEW RIVETS SRM 51-40-02 REV 106. OPS CHECKED GOOD.
